# SDR CALA2025091608962

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 80,722 hours, 35,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bezel
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE ARMINDICATOR BLOCKED BYPACK COVER ON LOWER LOF DOO R AND FLOOR DOOR 2R SLIDE BEZEL FWD LOWER CORNER NOT SEATED PROPERLY OBSRUCTING VIEW OF ARMED INDICATOR DOT ON GIRT BAR. RESEATED SLIDE BEZEL. REF AMM 25-62-44
